# SDR DALA2017021601277

- Difficulty date: February 15, 2017
- Submitted: February 16, 2017
- Operation: Air carrier
- Aircraft: N916DL
- Make and model: Doug MD-88
- Aircraft serial: 49591
- Aircraft time: 76,222 hours, 58,049 cycles
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING CRACK ON STRINGER NR 13 STA XWC=13 RT.  STRINGER 13 WAS ATTENDED WITH ER/A 554118-14 REV ORIG AND ETI-88-17-032 REV 5.
